# SDR SWIA200413086

- Difficulty date: March 24, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 23,901 hours, 33,785 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Part serial: 1731
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 6,728 hours, 9,649 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUTOPILOT FAILED FFOD CHECK AND COMPUTER FLAG STAYS IN VIEW.  INSPECTED APC NR 1, NR 1 AHRS AND ADI NR 1 WIRING AND CONNECTORS.  NO DEFECTS NOTED.  CONTINUOUSLY TESTED AND NO FAULTS FOUND.  REMOVED AND REPLACED NR 1 AHRS FOR TROUBLESHOOTING.  OPS CHECK GOOD IAW MM 34-21-00 AND 22-10-00.
